# SDR QXEA2013030200467

- Difficulty date: March 2, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P IS CORROSDED AT FR 19.4.   REMOVED CORROSION  IAW SRM 51-21-00-000-02, REV12.  VERIFIED BLENDS ARE CRACK FREE IAW NTM 51-00-06-910-801 PART1 REV 8.  CORROSION DAMAGE ON STRINGER FOUND TO BE OUT OF LIMITS IAW SRM REV 12 53-20-17-00-01.
